MAUDE Adverse Event Report: CHANNEL MEDSYSTEMS, INC. CERENE CRYOTHERAPY DEVICE; DEVICE, THERMAL ABLATION, ENDOMETRIAL

CHANNEL MEDSYSTEMS, INC. CERENE CRYOTHERAPY DEVICE; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number FGS-7000
Medical Device Problem Codes Device Contamination with Body Fluid (2317); Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device functioned normally as the physician followed the prompts on the screen and the device passed safety checks.At 120 seconds into treatment, the device lcd screen showed error code 003.The device was removed from the patient and vented, the procedure was terminated, and the patient was discharged.It was noted that the patient was treated in the operating room under general anesthesia and that the physician had performed hysteroscopy and d&c prior to the procedure.As the device has not yet been returned, investigation is pending.
 
Additional Manufacturer Narrative
Any device malfunction during treatment can potentially lead to a user electing to perform a repeat endometrial ablation, which can pose a serious risk to health.
 
Additional Manufacturer Narrative
Based on the results from analysis of the device log and inspection of the returned device, the error code 003 malfunction appears to have been due to fluid contamination shorting the programming connector of one of the flexible circuit boards.

Brand Name
CERENE CRYOTHERAPY DEVICE
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
CHANNEL MEDSYSTEMS, INC.
2919 7th street
berkeley CA 94710
Manufacturer (Section G)
CHANNEL MEDSYSTEMS
2919 7th street
berkeley CA 94710
Manufacturer Contact
kathleen gallo
2919 7th street
berkeley, CA 94710
5103389301
MDR Report Key19178064
Report Number3012018285-2024-00008
Device Sequence Number17928865
Product Code MNB
UDI-Device Identifier00850008595035
UDI-Public(01)00850008595035(17)241206(10)104808352
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P180032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2024
Device Model NumberFGS-7000
Device Lot Number104808352
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale